American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L52) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc. 144 (2016) 3869-3885.
Abstract, references, and article information   
View Article: PDF

[2] Lian Wu. Multipliers for noncommutative Walsh-Fourier series. Proc. Amer. Math. Soc. 144 (2016) 1073-1085.
Abstract, references, and article information   
View Article: PDF

[3] Mehrdad Kalantar. On harmonic non-commutative $L^p$-operators on locally compact quantum groups. Proc. Amer. Math. Soc. 141 (2013) 3969-3976.
Abstract, references, and article information   
View Article: PDF

[4] Fedor Sukochev, Alexandr Usachev and Dmitriy Zanin. On the distinction between the classes of Dixmier and Connes-Dixmier traces. Proc. Amer. Math. Soc. 141 (2013) 2169-2179.
Abstract, references, and article information   
View Article: PDF

[5] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[6] Baptiste Olivier. Kazhdan's property $(T)$ with respect to non-commutative $L_{p}$-spaces. Proc. Amer. Math. Soc. 140 (2012) 4259-4269.
Abstract, references, and article information   
View Article: PDF

[7] Xu-Jian Huang. Completely positive matrix numerical index on matrix regular operator spaces. Proc. Amer. Math. Soc. 140 (2012) 3161-3167.
Abstract, references, and article information   
View Article: PDF

[8] Turdebek N. Bekjan. Characterization of subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1121-1126. MR 2745664.
Abstract, references, and article information   
View Article: PDF

[9] Kyung Hoon Han. Noncommutative $L_p$-space and operator system. Proc. Amer. Math. Soc. 137 (2009) 4157-4167. MR 2538576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. E. Labuschagne. A noncommutative Szegö theorem for subdiagonal subalgebras of von Neumann algebras. Proc. Amer. Math. Soc. 133 (2005) 3643-3646. MR 2163602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Marsalli and Graeme West. Strong connectedness of the invertibles in a finite subdiagonal algebra. Proc. Amer. Math. Soc. 128 (2000) 2967-2972. MR 1670403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia